MAUDE Adverse Event Report: GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. AMX; SYSTEM, X-RAY, MOBILE

GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. AMX; SYSTEM, X-RAY, MOBILE
Model Number NAVIGATE
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ge healthcare investigation is ongoing.A follow-up report will be submitted when the investigation has been completed.Legal manufacturer: hcs wso - 3000 n grandview blvd.Usa waukesha, wi 53188.
 
Event or Problem Description
On (b)(6) 2025, a technologist at (b)(6) (usa) reported an incident involving the amx navigate mobile x-ray system.While positioning the x-ray tube for a patient examination, the technologist right middle finger was lacerated by a sharp edge on the collimator faceplate.The injury resulted in a 1.5-inch cut, which required six stitches.Based on the treatment administered, the injury is classified as serious.
 
Additional Manufacturer Narrative
Ge healthcare has completed its investigation and determined that the injury resulted from a missing screw on the tube cover.The absence of this screw caused the plexiglass section of the tube cover to protrude approximately 2.5 mm, creating an exposed sharp edge.During operation, while the technologist was holding the upper portion of the collimator handle and rotating the collimator, their hand came into contact with this sharp edge, leading to the injury.The root cause for the missing screw could not be conclusively identified but may have been caused during a prior servicing event when the cover was removed.To correct this issue, the ge healthcare field engineer installed a replacement screw on the tube cover.No additional actions are deemed necessary at this time.

Brand Name
AMX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX  C.P. 66645
Manufacturer (Section G)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX   C.P. 66645
Manufacturer Contact
steven walczak
3000 north grandview boulevard
waukesha, WI 53188
MDR Report Key23498115
Report Number9616047-2025-00001
Device Sequence Number8830545
Product Code IZL
UDI-Device Identifier00195278003348
UDI-Public(01)00195278003348(11)250623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNAVIGATE
Device Lot NumberAMXNV2550119M3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite